S1-EQUIVARIANT FUNCTION-SPACES AND CHARACTERISTIC CLASSES

BM MANN, Edward Miller, HR MILLER

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)233-256
JournalTransactions of the American Mathematical Society
Volume295
Issue number1
StatePublished - May 1986

Cite this

S1-EQUIVARIANT FUNCTION-SPACES AND CHARACTERISTIC CLASSES. / MANN, BM; Miller, Edward; MILLER, HR.

In: Transactions of the American Mathematical Society, Vol. 295, No. 1, 05.1986, p. 233-256.

Research output: Contribution to journalArticle

@article{68b433736d9b41b4a04b9ae1e6717687,
title = "S1-EQUIVARIANT FUNCTION-SPACES AND CHARACTERISTIC CLASSES",
author = "BM MANN and Edward Miller and HR MILLER",
year = "1986",
month = "5",
language = "English",
volume = "295",
pages = "233--256",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - S1-EQUIVARIANT FUNCTION-SPACES AND CHARACTERISTIC CLASSES

AU - MANN, BM

AU - Miller, Edward

AU - MILLER, HR

PY - 1986/5

Y1 - 1986/5

M3 - Article

VL - 295

SP - 233

EP - 256

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 1

ER -